# SDR CA071025009

- Difficulty date: October 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Accessory Unit
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE HAD AN IFSD. GROUND INSPECTION REVEALED THE POWER TURBINES DID NOT TURN FREELY AND THE ACCESSORY DRIVE WAS DAMAGED.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071025009)
